Discussions By Condition: Cardiovascular disease

I feel like my heart will give out and I will die

Posted In: Cardiovascular disease 2 Replies
  • Posted By: evaecho
  • September 7, 2010
  • 02:34 AM

I am a 27 yo female with a history of panic/anxiety attacks, slight mitral regurgatation and enlarged heart. I last went to the cardiologist in 2008 and was told my heart was back to normal size, and the regurgitation of my mitral valve was all but gone. I took myself off of my medication because it was very expensive and could not afford it. I was taking beta blockers and ace inhibitors, but felt as if these medications helped substantially given that i no longer suffered from high blood pressure.
My problem is this:

Every once in a while, I will get panic attacks which manifest in the form of anxiety, fast heart rate, pressure headaches, feeling that something is wrong with my heart and a fear of sleeping.
For the past couple of days, I have been experiencing pressure in my chest when I lay down to go to sleep, along with difficulty breathing, fear of falling asleep, and a small flutter in what appears to be a valve in my heart (as if it is going to simply give out). During the day time, I feel a pending sense of fear that I have something wrong with my heart, a slow heart beat (sometimes), a sense of dreaminess (like whatever I am doing is not real), a gurgling sensation in all areas of my abdomen, abdominal tenderness when I press my stomach, a slight pressure on the left side of my heart. I can not afford to go to the doctor, and it scares me because it feels like the right side of my heart is not pumping or something.
I am convinced I will die and do not know what to do.
Any ideas what it is?

Reply Flag this Discussion

2 Replies:

  • Have you considered maybe you are anemic? it can affect your heart and if you are low enough in iron you can feel dizzy, faint, tingling sensation in heart etc, worth checking out and anemia is not always cause of lack of iron can be lack of B12 or other vitamins maybe take a daily vitamin with iron etc to see, it takes about 8 weeks to feel better with constant supplement of iron to know if that is the problem, although sometimes you can get dizzy from suppplements. I hope you feel ok and i have suffered the same although i am anemic and when i take my iron pills i get dizzier which makes me afraid to take supplements and the merry go round goes as i feel unwell but i hope some of this helps and try to think the best and relax a bit and read something that does not scare you hun
    Anonymous 42789 Replies
    • February 11, 2011
    • 00:34 AM
    • 0
    Flag this Response
  • the same thing happends to me. its the coffee
    Anonymous 42789 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.